Order of convergence of evolution operator method

Ergenc T., Hascelik A.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.70, no.2, pp.279-288, 1998 (SCI-Expanded) identifier identifier


In this paper the order of convergence of the evolution operator method used to solve a nonlinear autonomous system in ODE's [2] is investigated. The order is found, to be 2N+1 where N comes from the [N+1,N] Pade' approximation used in the method. The order is independent of the choice of the weight function.